I've been on T for 9 months....the hot flashes can be so bad that I get anxious...I wasn't in menopause when I started the T so I wonder if this is all part of it....I do Fi d when they get really bad, taking an Ativan can make a world of differem
Yes, along with insomnia and headaches, they took me off of it and next week I am going to talk with them about removing my ovaries and changing meds. I'm sorry you feel this way I know how you feel. Talk to your doctor.
Beyond The Shock is a comprehensive online guide to understanding breast cancer.
It is a resource for women who have been diagnosed with breast cancer, a place for loved ones to gain a better understanding of the disease, and a tool for doctors to share information.
Beyond The Shock is a collaborative breast cancer guide created by the National Breast Cancer Foundation, Inc. (NBCF) with the support of the finest medical experts, doctors, and researchers in the world. NBCF utilized ground-breaking technology and the resources of the global medical community to create an accessible platform for understanding a diagnosis of breast cancer.